# SDR SWAA2016090955643

- Difficulty date: August 16, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 33,722 hours, 17,888 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Part number: 6545871
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT DOOR OPENING AFT UPPER DOOR STOP FITTING PIN LOOSE.  SECURED PIN IAW AMM.
